Alert archive / New York / Flash Flood Warnings in 2022
Flash Flood Warning 9, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Sep 27, 2022, 9:20 AM EDT for Jefferson County, Oswego County, New York. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2022, 9:20 AM EDT (13:20 UTC)
- Expired
- Sep 27, 2022, 1:33 PM EDT
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 34 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 1.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
621
WGUS51 KBUF 271320
FFWBUF
NYC045-075-271915-
/O.NEW.KBUF.FF.W.0009.220927T1320Z-220927T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
920 AM EDT Tue Sep 27 2022
The National Weather Service in Buffalo has issued a
* Flash Flood Warning for...
South Central Jefferson County in central New York...
North Central Oswego County in central New York...
* Until 315 PM EDT.
* At 920 AM EDT, Doppler radar indicated heavy lake effect rain
across extreme northern Oswego and extreme southern Jefferson
counties. Between 2 and 4 inches of rain have fallen near Sandy
Pond. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Sandy Pond, Sandy Creek, Mannsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4372 7619 4376 7601 4377 7592 4370 7591
4365 7590 4359 7620 4358 7625 4369 7625
FLASH FLOOD...RADAR INDICATED
$$
Hitchcock2 follow-up statements
651
WGUS71 KBUF 271506
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
1106 AM EDT Tue Sep 27 2022
NYC045-075-271915-
/O.CON.KBUF.FF.W.0009.000000T0000Z-220927T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson NY-Oswego NY-
1106 AM EDT Tue Sep 27 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM EDT THIS
AFTERNOON FOR SOUTH CENTRAL JEFFERSON AND NORTH CENTRAL OSWEGO
COUNTIES...
At 1106 AM EDT, Doppler radar indicated heavy rain across the warned
area. Between 3 and 5 inches of rain have fallen in a small area
near Sandy Pond. Additional rainfall amounts of 0.25 to 1 inch are
possible in the warned area. While the heaviest rain has ended,
excessive runoff may still result in flash flooding.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Sandy Pond, Sandy Creek, Ellisburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4372 7619 4376 7601 4377 7592 4370 7591
4365 7590 4359 7620 4358 7625 4369 7625
FLASH FLOOD...RADAR INDICATED
$$
Hitchcock441
WGUS71 KBUF 271733
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
133 PM EDT Tue Sep 27 2022
NYC045-075-271743-
/O.CAN.KBUF.FF.W.0009.000000T0000Z-220927T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson NY-Oswego NY-
133 PM EDT Tue Sep 27 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL JEFFERSON AND
NORTH CENTRAL OSWEGO COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any road closures.
A Flood Watch remains in effect until 500 AM EDT Wednesday for a
portion of central New York.
LAT...LON 4372 7619 4376 7601 4377 7592 4370 7591
4365 7590 4359 7620 4358 7625 4369 7625
$$
JMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 6:46 AM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Sep 27, 6:46 AM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
646 AM EDT Tue Sep 27 2022
.SYNOPSIS...
A very wet pattern will continue through Wednesday as low pressure
lingers across southern Quebec. This will keep periods of
showers and heavy lake effect rain at times east of Lake Erie
and Lake Ontario with localized flooding possible. High pressure
will finally build into the Great Lakes Thursday with a return
to dry weather for late week.
&&
.NEAR TERM /THROUGH TONIGHT/...
...SIGNIFICANT LAKE EFFECT RAIN WITH LOCALIZED FLOODING POSSIBLE
EAST OF LAKE ERIE AND LAKE ONTARIO...
Deep mid/upper level troughing will persist across the Great lakes
through tonight. A mid level closed low centered over eastern
Ontario/western Quebec will push into southern Quebec later today.
The persistent trough and deep moisture will produce a few more
rounds of synoptic scale showers through tonight, but the main
story this period will be the lake effect potential.
Off Lake Erie...
Steering flow has turned more westerly early this morning in
the wake of a shortwave tracking along the north shore of Lake
Ontario. This has carried the bulk of the lake effect showers a
bit farther south across southern Erie county and the western
Southern Tier. Profiles and hi-res guidance suggests the
steering flow will back again this afternoon ahead of an
approaching sharp trough axis, sending the lake effect rain back
farther north in Erie County and possibly to near Buffalo. This
northward movement to the lake effect showers should be
temporary as the strong trough axis looks to come through the
area between 00z and 03z tonight, forcing a southerly transition
of the lake effect rain as the flow quickly turns west-
northwest behind the trough, with most of the precipitation
becoming focused across the Chautauqua Ridge.
Additional rainfall amounts of 0.75-1.25" are expected through
tonight in the most persistent lake effect rain close to the Lake
Erie shore and Chautauqua Ridge. This will bring 3 day totals into
the 2-4"/3-5" range from Sunday night through tonight. Although
there will be movement to the lake rain bands through tonight,
with the ground now being saturated the additional rainfall will
continue to bring the risk of localized flooding.
Off Lake Ontario...
Regional radars are showing a reorientation to the lake effect rain
band early this morning. The band which had been focused primarily
along and north of the Saint Lawrence River is now targeting
areas east of Lake Ontario, especially Jefferson county as a
subtle veering of the steering flow has occurred with the
passing shortwave.
Strengthening convergence over the lake from a combination of the
synoptic scale trough and lake generated convergence will allow the
band of lake effect rain to intensify this morning as it continues
to settle slowly south across the eastern Lake Ontario region.
Locally heavy rainfall is likely. It is not out of the question that
this band could persist for a period of a few hours around mid
day, which would lead to increased flooding potential as rain
rates could approach an inch per hour, this would most likely
occur across southern Jefferson county and the central/northern
Tug Hill region. Some northern oscillation to the band is
possible later in the day ahead of the approaching sharp trough
axis. With the passage of the sharp trough early tonight, the
lake effect rain will be taken south across Oswego County
overnight. The west end of the band will also produce a period
of rain along much, if not all the south shore of the lake west
across Rochester to Niagara and Orleans counties.
Additional rainfall amounts of 2-4" are expected through tonight
with the heaviest amounts focused across southern Jefferson county
and the central/northern Tug Hill (northern Oswego/western Lewis
counties). Could even see higher amounts if the lake band remains
stationary for longer than just a few hours today. Risk of localized
flooding will increase through the day as the lake band intensifies.
Rainfall amounts will be much lower along the south shore of Lake
Ontario, around a half inch or so, with much of that coming later
Tuesday night as boundary layer flow becomes northwest.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
The eastern Great Lakes will be within the base of a deep positively
tilted longwave trough Wednesday. Moist cyclonic flow with a cool
Canadian airmass pooled within the trough will continue to support
lake effect clouds and rain showers southeast of the lakes. The
northwesterly flow will favor a weaker multi-banded setup as
compared to the heavier and greater forced rain bands as seen
earlier in the week, thus additional rainfall amounts are expected
to be relatively light. In any case, for the majority of the area
Wednesday it be another wet and dreary day with high temperatures in
the 50s.
The mid-level trough axis will swing from the Lower Lakes to the New
England coast Wednesday night. Despite 850mb temps reaching the
subzero mark overnight, lake effect activity will begin to weaken as
broad high pressure builds in from the west across the Great Lakes
region. Ongoing cold air advection will bring low temperatures into
the 40s overnight, though abundant lake effect clouds should limit
radiational cooling enough to prevent temperatures from bottoming
out any further.
Outside of a few lingering lake effect showers southeast of Lake
Ontario in the morning, much quieter weather on tap for Thursday and
Thursday night as high pressure ridging moves into the Northeast.
While temperatures Thursday will again be in the 50s, light winds
and mostly clear skies will allow for strong radiational cooling.
Overnight low temperatures will range from the low 40s near the
lakeshores to the low/mid 30s across the higher terrain in the
Southern Tier and east of Lake Ontario, where patchy frost
development will be possible.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
Broad high pressure and large scale subsidence across the Great
Lakes and central New England will bring mostly dry and a small
warmup through the period. The main feature to keep an eye on this
period will be the remnants of tropical system Ian as it drifts
northward to the Mid-Atlantic states. Though the strong blocking
high pressure over the Great Lakes is progged to keep the system
well south of our region, high cloud blowoff is expected to spread
across the skies over the weekend. Will continue to lean on NBM
ensemble guidance to cover uncertainty in the track of the system,
favoring just slight chances for showers Sunday and Monday.
Though it will likely start off rather chilly Friday morning, high
temperatures each day through the weekend will be in the 60s,
warmest on Saturday with upper 60s and low 70s possible across the
lower terrain and interior valleys. Overnight lows will range in the
40s.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
Intermittent showers along with heavier lake effect showers east of
the lakes will continue through tonight. Within the rain bands
conditions will vary from IFR to MVFR. Low end VFR is more likely
outside of the lake bands.
Outlook...
Wednesday...Areas of MVFR with scattered showers and lake effect
showers.
Thursday through Saturday...Mainly VFR.
&&
.MARINE...
Low pressure will move slowly east across southern Ontario and
Quebec through today. High end Small Craft Advisory conditions will
continue today with sustained winds reaching 20-30 knots at times,
with higher gusts.
Winds will become northwest later tonight and diminish somewhat, but
may still produce lower end Small Craft conditions through Wednesday.
Cool air aloft and favorable conditions for lake effect rain will
continue to produce a chance of waterspouts through Wednesday.
Waterspouts are most likely in and near bands of lake effect rain
where low level convergence is maximized.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement until 6 PM EDT this evening for NYZ001-
002-007-010.
Beach Hazards Statement through late tonight for NYZ005-006-
019-085.
Flood Watch through late tonight for NYZ006>008-010-019-085.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LEZ020.
Small Craft Advisory until 8 AM EDT Wednesday for LEZ040-
041.
Small Craft Advisory until 11 AM EDT Wednesday for
LOZ042.
Small Craft Advisory until 2 PM EDT Wednesday for LOZ043-
044.
Small Craft Advisory until 6 AM EDT Wednesday for LOZ045.
Small Craft Advisory until 8 AM EDT this morning for
SLZ022-024.
&&
SYNOPSIS...Hitchcock/TMA
NEAR TERM...Hitchcock/JLA/TMA
SHORT TERM...PP
LONG TERM...PP
AVIATION...EAJ/TMA
MARINE...Hitchcock/TMAHazardous weather outlook, Sep 27, 6:15 AM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 615 AM EDT Tue Sep 27 2022 NYZ003-004-013-014-021-281015- Monroe-Wayne-Livingston-Ontario-Allegany- 615 AM EDT Tue Sep 27 2022 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-281015- Niagara-Orleans- 615 AM EDT Tue Sep 27 2022 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ005-281015- Northern Cayuga- 615 AM EDT Tue Sep 27 2022 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-085-281015- Chautauqua-Southern Erie- 615 AM EDT Tue Sep 27 2022 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-281015- Northern Erie- 615 AM EDT Tue Sep 27 2022 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ011-012-020-281015- Genesee-Wyoming-Cattaraugus- 615 AM EDT Tue Sep 27 2022 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Periods of lake effect rain will continue east of Lake Erie. Localized heavy rain is possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ008-281015- Lewis- 615 AM EDT Tue Sep 27 2022 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-281015- Jefferson- 615 AM EDT Tue Sep 27 2022 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-281015- Oswego- 615 AM EDT Tue Sep 27 2022 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-SLZ022-024-281015- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 615 AM EDT Tue Sep 27 2022 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-LOZ042>045-062>065-281015- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 615 AM EDT Tue Sep 27 2022 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. Waterspouts are possible on Lake Ontario and Lake Erie. Waterspouts are most likely in and near bands of lake effect showers. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Waterspouts are possible through Wednesday morning on Lake Ontario and Lake Erie. Waterspouts are most likely in and near bands of lake effect showers. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Sep 27, 8:45 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Buffalo NY
845 AM EDT Tue Sep 27 2022
NYZ006>008-271400-
Jefferson-Oswego-Lewis-
845 AM EDT Tue Sep 27 2022
...HEAVY LAKE EFFECT RAIN THIS MORNING...
A band of heavy lake effect rain will continue over much of Oswego
County, far southern Jefferson County, and western Lewis county this
morning. The heaviest rainfall rates are focusing near Sandy Pond.
Locally heavy rain will result in minor flooding in low lying and
poor drainage areas this morning.
Locations impacted include...
Sandy Pond, Oswego, Pulaski, Redfield, Highmarket, Nine Mile Point,
Scriba, Richland, New Haven, Mexico, Williamstown, Orwell, Sandy
Creek, Lacona, Parish, Altmar, Mannsville and Osceola.
This includes Interstate 81 between exits 33 and 39.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4343 7553 4348 7581 4341 7585 4340 7662
4342 7662 4340 7664 4340 7671 4345 7665
4351 7653 4356 7645 4356 7628 4358 7626
4370 7626 4383 7551
HitchcockThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 8:45 AM EDT | Special Weather Statement | BUF | Oswego | 75 min |
| Sep 27, 10:42 AM EDT | Special Marine Warning | BUF | 2 hr | |
| Sep 27, 11:48 AM EDT | Special Marine Warning | BUF | 57 min | |
| Sep 27, 12:44 PM EDT | Special Marine Warning | BUF | 61 min |
Nearby
Flash Flood Warnings in New York, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.